# SDR SIMA200714035

- Difficulty date: May 12, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 4,931 hours, 4,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523152401
- Condition: Damaged
- Location: Zone 100
- Part time: 4,931 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED RIVET HOLE AT FRAME 52 AND STRINGER LH10.  INSTALLED OVERSIZE FASTENERS IAW EMB IC2007-145/03228, PARAGRAPH 3.
